# SDR COEA2021091606816

- Difficulty date: August 19, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,710 hours, 33,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52176001012
- Part serial: 1327
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 229094 NR 800002 HEAVY CHECK COE/MAJOR REPAIR: AFT CARGO DOOR LOWER FORWARD CORNER OF EXTERNAL SKIN IS BENT. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0144115_01...18078 DATED 9/9/2021, ISSUE A.
